# SDR HEEA087244

- Difficulty date: June 10, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 15,211 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Shoe
- Part number: 412050016101
- Condition: Worn
- Location: Mlg Skid
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG SKID TUBE SHOE IS WORN. SHOP REPAIR.
